MathSciNet Relay Station
MathSciNet bibliographic data
MR1094714 (92e:32014) 32G15 (30F60)
Veech, William A. Moduli spaces of quadratic differentials. J. Analyse Math. 55 (1990), 117–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement